# SDR SCNA202405220245

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 52,217 hours, 30,133 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM INOP IN FLIGHT. PERFORMED FIM 27-41 TASK 804. FOUND STAB TRIM MOTOR TO BE BAD. R&R STAB TRIM MOTOR REF AMM 27-41-71. OPS CHECK GOOD. PERFORMED LAND VERIFY TEST PER LLM REQUIREMENTS REF AMM 22-11-00-700-806, TEST PASSED.
